# SDR SWIA2019101046441

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FS280.00 CROSSBEAM, RIGHT COCKPIT ENTRYWAY POST IS CORRODED  (C-CHECK) N817SK RO: 10/9/2019CORROSION ON THE FS280 RH COCKPIT ENTRYWAY POST WAS FOUND TO BE EXFOLIATED THROUGH MATERIAL THICKNESS AND IS OUT OF ALLOWABLE DAMAGE LIMITS. REPAIRED THE RH FS280 COCKPIT ENTRYWAY POST.
